# SDR UALA2012121407242

- Difficulty date: December 14, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 64,915 hours, 24,038 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EMERGENCY EVAC HORN GOES OFF IN FLIGHT.  DUE TO CONTINUED EVAC HORN GOING OF IN FLIGHT.  REPLACE EVAC PUSH BUTTON SWITCH (3WP) SEE IPC 25-63-08-01 FOR PARTS.  REPLACED PB SWITCH, 3WP, TESTED NORMAL.
